Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What is the treatment for itching in thigh folds?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4130 Questions
I am having itching on my thigh folds on those areas kind is on the lips and back to the butt ox not inside the vagina along time ago I was prescribed TRIAMCINOLOND acetone ointment USP 1% wat do I have?
Posted Sat, 25 Jan 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 13 minutes later
Brief Answer: Kindly send details with high resolution picture Detailed Answer: Hi, Welcome and thanks for posting your query to healthcare magic. I can understand your concern towards itching on thigh folds and buttocks. Before I can answer your concern can you please tell me certain important information regarding the problem: 1. Since how long you have itching. 2. Do you feel any red marks on your leg or map like areas. If present then are these on both the sides of thighs. 3. If you feel burning or pain or itching, then is it mild/moderate/severe. 4. Do you feel any flaking or raised areas at the affected site. 5. Any aggravating factor for itching like heat, humidity etc. 5.For what and when was triamcinolone ointment prescribed It would be best to send few good resolution pictures of the affected areas so that it can be analyzed best. You have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your queries better. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia). "Wish you good health" with regards, Dr. Sanjay Kumar Kanodia (MD - Dermatology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor